# SDR CA020820011

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 27810322511
- Condition: Cracked
- Location: Hyd System
- Part time: 15,636 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE THE CREW NOTED ILLUMINATION OF THE RT HYDRAULIC LIGHT. A FEW SECONDS LATER THE LEFT HYDRAULIC LIGHT ILLUMINATED FOLLOWED BY A LOSS OF PRESSURE ON THE HYDRAULIC PRESSURE GAUGE.  THE AIRCRAFT RETURNED TO BASE AND LANDED UNEVENTFULLY. MAINTENANCE INSPECTION OF THE AIRCRAFT DETERMINED A LEAK IN THE HYDRAULIC PRESSURE LINE BETWEEN THE FIREWALL AND THE RIGHT SHUTOFF VALVE. THE LINE HAD DEVELOPED A CRACK ADJACENT TO THE SLEEVE AT THE FLARED END OF THE RIGID LINE AT THE FIREWALL. THERE WAS NO EVIDENCE OF PREVIOUS CHAFING OR DAMAGE TO THE AFFECTED LINE. THE LINE WAS REPLACED
